# SDR AALA202108232855

- Difficulty date: August 6, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L: 2.493 IN, W: 0.811 IN, D: 0.035 IN, ON AFT GALLEY AREA LOWER SILL LOCATED AT FR 68 AND LEVEL AT S23L. REPAIRED PER SRM 53-41-14-300-001.
